CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Hughes , Thomas J. R. and Kato, Tosio and Marsden, Jerrold E. (1977) Well-posed quasi-linear second-order hyperbolic systems with applications to nonlinear elastodynamics and general relativity. Archive for Rational Mechanics and Analysis, 63 (3). pp. 273-294. ISSN 0003-9527. http://resolver.caltech.edu/CaltechAUTHORS:20100817-114853033

This list was generated on Sat Nov 18 00:11:23 2017 PST.